UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
LARGE DEVIATION PRINCIPLE OF OCCUPATION MEASURES FOR NON-LINEAR MONOTONE SPDES Journal article
RAN WANG, JIE XIONG, LIHU XU. LARGE DEVIATION PRINCIPLE OF OCCUPATION MEASURES FOR NON-LINEAR MONOTONE SPDES[J]. SCIENCE CHINA Mathematics, 2021, 64(4), 799-822.
Authors:  RAN WANG;  JIE XIONG;  LIHU XU
Favorite | TC[WOS]:5 TC[Scopus]:4  IF:1.4/1.4 | Submit date:2019/07/30
Stochastic Partial Differential Equations  Large Deviation Principle  Occupation Measure  Hyper-exponential Recurrence  
Large deviations for locally monotone stochastic partial differential equations driven by Levy noise Journal article
Xiong, Jie, Zhai, Jianliang. Large deviations for locally monotone stochastic partial differential equations driven by Levy noise[J]. BERNOULLI, 2018, 24(4A), 2842-2874.
Authors:  Xiong, Jie;  Zhai, Jianliang
Favorite | TC[WOS]:23 TC[Scopus]:26  IF:1.5/1.6 | Submit date:2018/10/30
Freidlin-wentzell Type Large Deviation Principle  Levy Processes  Locally Monotone Coefficients  Stochastic Partial Differential Equations